On classes of uniformly starlike and convex functions with negative coefficients

K. Al Shaqsi, Maslina Darus

Research output: Contribution to journalArticle

Abstract

Let A be the class of all analytic functions of the form f(z) = z + ∑k=2 1akzk defined on the open unit disk U= {z : |z| < 1}. In this paper we define a subclass of a-uniform starlike and convex functions by using the generalized Ruscheweyh derivatives operator introduced by authors in [9], Several properties to this class are obtained.

Original languageEnglish
Pages (from-to)355-365
Number of pages11
JournalActa Mathematica Academiae Paedagogicae Nyiregyhaziensis
Volume24
Issue number3
Publication statusPublished - 2008

Fingerprint

Starlike and Convex Functions
Ruscheweyh Derivative
Generalized Derivatives
Coefficient
Unit Disk
Analytic function
Operator
Class

Keywords

  • A-uniformly convex functions
  • A-uniformly starlike functions
  • Analytic functions
  • Derivatives operator
  • Hadamard product

ASJC Scopus subject areas

  • Mathematics(all)
  • Education

Cite this

On classes of uniformly starlike and convex functions with negative coefficients. / Al Shaqsi, K.; Darus, Maslina.

In: Acta Mathematica Academiae Paedagogicae Nyiregyhaziensis, Vol. 24, No. 3, 2008, p. 355-365.

Research output: Contribution to journalArticle

@article{3536a365636b4cfe8fb4efa22d0a39a8,
title = "On classes of uniformly starlike and convex functions with negative coefficients",
abstract = "Let A be the class of all analytic functions of the form f(z) = z + ∑k=2 ∞1akzk defined on the open unit disk U= {z : |z| < 1}. In this paper we define a subclass of a-uniform starlike and convex functions by using the generalized Ruscheweyh derivatives operator introduced by authors in [9], Several properties to this class are obtained.",
keywords = "A-uniformly convex functions, A-uniformly starlike functions, Analytic functions, Derivatives operator, Hadamard product",
author = "{Al Shaqsi}, K. and Maslina Darus",
year = "2008",
language = "English",
volume = "24",
pages = "355--365",
journal = "Acta Mathematica Academiae Paedagogicae Nyiregyhaziensis",
issn = "0866-0182",
publisher = "Nyregyhazi Foiskola/College of Nyregyhaza",
number = "3",

}

TY - JOUR

T1 - On classes of uniformly starlike and convex functions with negative coefficients

AU - Al Shaqsi, K.

AU - Darus, Maslina

PY - 2008

Y1 - 2008

N2 - Let A be the class of all analytic functions of the form f(z) = z + ∑k=2 ∞1akzk defined on the open unit disk U= {z : |z| < 1}. In this paper we define a subclass of a-uniform starlike and convex functions by using the generalized Ruscheweyh derivatives operator introduced by authors in [9], Several properties to this class are obtained.

AB - Let A be the class of all analytic functions of the form f(z) = z + ∑k=2 ∞1akzk defined on the open unit disk U= {z : |z| < 1}. In this paper we define a subclass of a-uniform starlike and convex functions by using the generalized Ruscheweyh derivatives operator introduced by authors in [9], Several properties to this class are obtained.

KW - A-uniformly convex functions

KW - A-uniformly starlike functions

KW - Analytic functions

KW - Derivatives operator

KW - Hadamard product

UR - http://www.scopus.com/inward/record.url?scp=57949106244&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=57949106244&partnerID=8YFLogxK

M3 - Article

VL - 24

SP - 355

EP - 365

JO - Acta Mathematica Academiae Paedagogicae Nyiregyhaziensis

JF - Acta Mathematica Academiae Paedagogicae Nyiregyhaziensis

SN - 0866-0182

IS - 3

ER -